Discussions By Condition: Medical Stories

PLEASE somebody help me/Diarrhea

Posted In: Medical Stories 0 Replies
  • Posted By: Pringle
  • January 27, 2008
  • 03:52 AM

Hi, my name is Dave. I am a 23 year old male currently prescribed to IC Hyoscyamine .375MG. I have been taking these pills since October. I find that they have been fairly effective in relieving my problems, but lately I have found myself back to my old scenario. Immediately (within 15 mins) of eating meals I find myself having very bad stomach pains (usually lower stomach) followed by extreme diarrhea. I usually have about 4 bouts of diarrhea before I can finally get back to my life. It's extremely embarrassing and stressful. Over the summer I finally visited a Gastroenterologist where I went through numerous exams: (Barium X-Rays, Bloodwork, Colonoscopy). It was determined that I just had an overactive intenstines (The barium had passed into my lower bowel within the 20 min. waiting period at my Barium X-Ray) and that the prescribed medicine would cure my symptoms. My symptoms are back in full effect (Sunday, Tuesday, Wednesday and again today, Saturday) I have had the same stomach pain/diarrhea happen immediately after dinner. PLEASE, if you can lend some insight on what might be wrong I am desperate. Could it possibly be just a case of needing a higher dosage? Or possible misdiagnosis? Please help me, I am too young to be living my life in fear of eating!! Thank you so much!

*Also, during my Barium X-Ray, the administrating specialist told me I had pretty sever reflux, but it was never treated. Could this be a cause of my stomach pain/diarrhea bouts? PLEASE help, I'm desperate!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?